# SDR USAA2011020990665

- Difficulty date: January 11, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 59,748 hours, 39,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32395
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACK ON FRAME AT BS 727F, BETWEEN S8R TO S9R.  REPAIRED FRAME AT BS 727F, BETWEEN S8R TO S9R IAW ENGINEERING AUTHORIZATION 102559.
